# SDR UHLA2010022200029

- Difficulty date: February 22, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK FOUND ON NLG I-BEAM ON FWD SIDE OF I-BEAM.  REMOVED DAMAGED I-BEAM AND INSTALLED SERVICEABLE UNIT PER EMB IC2008-170/08207 AND SB 170-53-0055.
